# SDR 39LA2014030561

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N603AR
- Make and model: Casa C212CC
- Aircraft serial: 162
- Aircraft time: 31,256 hours, 16,457 cycles
- Engine: Garrtt TPE33110R
- Engine time: 23,264 hours, 12,676 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE DURING CRUISE FLIGHT BETWEEN OAMS & OAIX AT 13,500 FEET, THE FLIGHT CREW NOTICED THE TORQUE FLUCTUATED ON THE NR 1 ENG FROM 89% TO 110% NON-COMMANDED.  AS A PRECAUTION, THE NR 1 ENG WAS SHUT DOWN.  FLIGHT CREW DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT IN OAIX.
